# SDR NACA2024012100001

- Difficulty date: January 21, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,911 hours, 18,898 cycles
- Engine: Pwa PW4060
- Engine time: 445 hours, 195 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE BLADES # 4, 9, 17, 23, 25, 27, 30 31,  FOUND WITH NICKS IN VARIOUS LOCATIONS. ALL NICKS BLENDED IAW AMM 72-31-02 AND FOUND WITHIN LIMITS. PERFORMED NDT HFEC AND FPI INSPECTION PER AMM 72-31-02 AND 70-11-06 NO DEFECTS NOTED.
